Pacific Journal of Mathematics

Metrics for singular analytic spaces.

Caroline Grant and Pierre Milman

Article information

Pacific J. Math., Volume 168, Number 1 (1995), 61-156.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32J25: Transcendental methods of algebraic geometry [See also 14C30]
Secondary: 32C17 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]


Grant, Caroline; Milman, Pierre. Metrics for singular analytic spaces. Pacific J. Math. 168 (1995), no. 1, 61--156.

Export citation


  • [BMl] E. Bierstone and P. Milman, Uniformization of analytic spaces, J. Amer. Math. Soc, 2 (1989), 801-836.
  • [BM2] E. Bierstone and P. Milman, A simple constructive proof of Canonical Resolution of Singu- larities, Effective Methods in Algebraic Geometry, Birkhauser, Progr. Math., vol. 94, Boston, (1991), 11-30.
  • [CL] C. H. Clemens, Degeneration of Khler Manifolds, Duke Math. J., 44 (1977), 214-290.
  • [GH] P. Griffiths and J. Harris, Principles of Algebraic Geometry, Wiley- Interscience, New York, 1978.
  • [GM] M. Goresky and R. MacPherson, Intersection Homology II,Invent. Math., 71 (1983), 77-129.
  • [GrM] C. Grant and P. Milman, Metrics for singular analytic spaces, preprint (Dec. 1990), 1-33.
  • [H] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero: I, II, Ann. Math., 79 (1964), 109-326.
  • [O] T. Ohsawa, On the L2 cohomology of complex spaces, Math. Z., 209 (1992), 519-530.
  • [SI] L. Saper, L2-cohomology and intersection homology of certain algebraic varieties with isolated singularities, Invent. Math., 82 (1985) 207-255.
  • [S2] L. Saper, L2-cohomologyof Khler varieties with isolated singularities,J. Diff. Geom., 36 (1992), 89-161.
  • [W] R. O. Wells, Differential Analysis on Complex Manifolds, Springer-Verlag, New York, 1980.
  • [Zl] S. Zucker, Hodge theory with degenerating coefficients: L2 cohomology in the Poincare metric, Ann. of Math., 109 (1979), 415-476.
  • [Z2] S. Zucker, L2 Cohomology of Warped Products and ArithmeticGroups, Invent. Math., 70 (1982), 169-218.